# SDR 2007UALA04750

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 57,354 hours, 19,264 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WEB GOUGED BY UPPER HINGE ARM CUTOUT INTERCOSTAL STRUCTURE OF DOOR.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER REPAIR.
